MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 LEFT 1; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 LEFT 1; KNEE COMPONENT
Model Number KIMP310L
Medical Device Problem Codes Break (1069); Naturally Worn (2988)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly during the revision surgery the surgeon found out that the medial posterior condyle of the primary femur component was broken.The exposed metal part became sharped and dug down into the medial side of the insert.
 
Additional Manufacturer Narrative
Updated porduct id on section d.Product kftcnp3l previously reported on 3010536692-2019-01002.Kimp310l is a component associated to this event.
 
Additional Manufacturer Narrative
Updated event and evaluation codes.

Brand Name
ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 LEFT 1
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8865592
Report Number3010536692-2019-01003
Device Sequence Number2877114
Product Code JWH
UDI-Device IdentifierM684KFTCNP3L1
UDI-PublicM684KFTCNP3L1
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K972626
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIMP310L
Device Catalogue NumberKIMP310L
Device Lot Number1756314
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/18/2019
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer07/18/2019
07/18/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date04/17/2020
05/04/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;